# SDR WVER2017013100001

- Difficulty date: January 31, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 34,805 hours, 24,706 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: SH670314123
- Condition: Corroded
- Location: Service Door
- Part time: 34,805 hours, 24,706 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER IS CORRODED.
